On the equation \(\Delta u+\lambda f(x, y)u = 0\) under the fixed boundary condition. (English) Zbl 0114.05401

Full Text: DOI


[1] ARSOVE, M. G., Some criteria for normality of families of continuous func-tions. Comm. Pure and Appl. Math. 9 (1956), 299-305. · Zbl 0072.10904
[2] HONG, I., On an eigenvalue and eigenfunction problem of the equatio du + u = 0. Kdai Math. Sem. Rep. 9 (1957), 179-199. · Zbl 0080.08101
[3] HONG, I., A supplement to ”On an eigenvalue and eigenfunction problem o the equation 2u + u = Q”.Kdai Math. Sem. Rep. 10 (1958), 27-37. · Zbl 0083.09302
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.